# SDR SIMA961581

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAN - FLT 4371 - FORWARD EMERGENCY LIGHTS INOP.  RAI POWER SUPPLY 6WL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
